MathSciNet Relay Station
MathSciNet bibliographic data
MR2160181 14M10 (14F20 14M25)
Barile, Margherita; Lyubeznik, Gennady Set-theoretic complete intersections in characteristic $p$. Proc. Amer. Math. Soc. 133 (2005), no. 11, 3199–3209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement